... it be are there any dangers? and how long will it take for the worst to go away like when will i be able to walk arount without feeling weak and in pain?
Look up the Thomas Recipe on this site and call some health food stores to see if they have it in a kit or available separately. It is a list of otc meds and supplements that help with withdrawal symptoms. I don't think others on this site like it when we tell someone who is not prescribed suboxone how to use it, but, you have to be in withdrawal for at least 24 hours before it has room to rest on the proper brain receptor sites and work. You ultimately should use as little of that as possible and go as long as possible between doses to help get you through. This is going to sound weird, but, the faster you can exercise, especially out in the sun, the quicker you will get over withdrawal. Exercising makes your brain trigger the release of its own feel good chemicals. You should also get some sort of support system, like counseling or AA to help you stay straight. Good Luck. Ps, You should either have 8 millgrams or 2 milligram suboxone, it doesn't come in 4 milligrams pills. You need to figure out which you have.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2009 • 1 answer
Posted 6 Dec 2009 • 1 answer
Posted 13 Nov 2010 • 1 answer
Posted 7 Mar 2011 • 17 answers
Posted 18 Apr 2011 • 4 answers